# SDR ASAA0410054

- Difficulty date: February 8, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Part number: 65478391
- Condition: Debonded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING SCHEDULED C-CHECK, FOUND THE LEFT WING FLAP ACCESS PANEL AT WS 87.75-125.5 DISBONDED.  REPAIRED PER EA.  (M)
